Elementary Matrix-computational Proof of Quillen-Suslin Theorem for Ore Extensions

Abstract

In this short note we present an elementary matrix-constructive algorithmic proof of the Quillen-Suslin theorem for Ore extensions A:=K[x;σ,δ], where K is a division ring, σ:KK is a division ring automorphism and σ:KK is a σ-derivation of K. It asserts that every finitely generated projective A-module is free. We construct a symbolic algorithm that computes the basis of a given finitely generated projective A-module. The algorithm is implemented in a computational package. Its efficiency is illustrated by four representative examples.

Publication
Fundamenta Informaticae, 164(1), 41-59. doi:10.3233/FI-2019-1754

Related